Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010 (2010), Article ID 258980, 6 pages
Research Article

New Types of Continuities

1Department of Mathematics, Ege University, Bornova, İzmir 35100, Turkey
2Rockford College, 5050 E. State Street, Rockford, IL 61108, USA

Received 18 February 2010; Accepted 5 April 2010

Academic Editor: Ferhan Atici

Copyright © 2010 İbrahim Çanak and Mehmet Dik. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

İbrahim Çanak and Mehmet Dik, “New Types of Continuities,” Abstract and Applied Analysis, vol. 2010, Article ID 258980, 6 pages, 2010. doi:10.1155/2010/258980